Search

Rite Aid Acetaminophen 650mg Arthritis Extended Release Caplets - 225 Count

KWD 6.500

Brand
Rite Aid
Product dimensions
6 x 5.8 x 12.7 cm
Weight
192 g
Size225 Count
1 +

Special Features

  • PAIN & FEVER REDUCER: Rite Aid Acetaminophen tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, often associated with arthritis and/or joint pain.
  • NO ASPRIN: Each tablet contains 650 mg of ache relieving, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis relief, back relief, joint relief, and muscle relief medicine is formulated without aspirin.
  • EASY TO SWALLOW CAPLETS: Acetaminophen caplets' shape make them easier to swallow. Rite Aid Acetaminophen's easy-to-swallow caplet makes these menstrual relief, joint/muscle relief, and migraine relief pills ideal for use at home or on-the-go.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}